Zur Wellentheorie gasartiger Mittel


Mathematische Annalen (1889)

  • Volume: 34, page 371-446
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bäcklund. "Zur Wellentheorie gasartiger Mittel." Mathematische Annalen 34 (1889): 371-446. <http://eudml.org/doc/157449>.

author = {Bäcklund},
journal = {Mathematische Annalen},
pages = {371-446},
title = {Zur Wellentheorie gasartiger Mittel},
url = {http://eudml.org/doc/157449},
volume = {34},
year = {1889},

AU - Bäcklund
TI - Zur Wellentheorie gasartiger Mittel
JO - Mathematische Annalen
PY - 1889
VL - 34
SP - 371
EP - 446
UR - http://eudml.org/doc/157449
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.